# SDR ABXA9900692

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEAR VIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  LUBRICATED CAPTAIN'S CLEAR VIEW WINDOW TRACK.  OPS CHECKED GOOD.
